The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Connectedness of pre-topology spaces
Author(s): 
Pages: 663-667
Year: Issue:  4
Journal: Journal of Southwest University for Nationalities(Natrual Science Edition)

Keyword:  预拓扑空间连通性连通分支樊畿定理;
Abstract: 本文定义了预拓扑空间的连通性并给出了它的若干等价刻画,讨论了连通性的一些性质,得出了预拓扑空间的连通性是连续不变性质,最后定义了连通分支,并研究了它的一些性质(包括樊畿定理).
Related Articles
No related articles found